# SDR USAAF98098

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11366
- Engine: Rroyce TAYMK65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 18,299 hours
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1864 - AFTER TAKEOFF FROM CLT A 'VIB HI ENG 1' INDICATION OCURRED.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED ENGINE VIBRATION FAULT ISOLATION PROCEDURES AND FOUND AIRCRAFT IN SAFE CONDITION FOR FERRY FLIGHT TO PIT.  AT PIT, MAINTENANCE PERSONNEL REPLACED THE LEFT ENGINE ASSEMBLY.  (M)
